# SDR GTIA020362

- Difficulty date: March 28, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN SEAT TRACK LEFT OUTBOARD TRACK FLANGE FROM STATION 1155 TO 1231 IS CORRODED.  REMOVED DAMAGE ON SEAT TRACK.  INSTALLED SEAT TRACK AND SPLICE FORWARD AND AFT.  (M)
